Scattering for the Zakharov System in 3 Dimensions

Zaher Hani, Fabio Pusateri, Jalal Shatah

Research output: Contribution to journalArticle

Abstract

We prove global existence and scattering for small localized solutions of the Cauchy problem for the Zakharov system in 3 space dimensions. The wave component is shown to decay pointwise at the optimal rate of t -1, whereas the Schrödinger component decays almost at a rate of t -7/6.

Original languageEnglish (US)
Pages (from-to)731-753
Number of pages23
JournalCommunications In Mathematical Physics
Volume322
Issue number3
DOIs
StatePublished - Sep 2013

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Scattering for the Zakharov System in 3 Dimensions'. Together they form a unique fingerprint.

  • Cite this